MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5070/d3271256702

Медицинская библиотека · Dermatology online journal · 2021

Cutaneous dystrophic calcification following high-dose radiotherapy for a liposarcoma.

Green Austin R, Durkin John

Клинический случайСтатьяПеревод в очереди

Аннотация

Cutaneous dystrophic calcification as a late change of radiation therapy is a rarely reported finding. Initially, it was almost exclusively described as occurring on the chest wall in breast cancer patients but has since been described in several other malignancies. We describe the first reported case of radiotherapy-induced calcinosis cutis occurring at the site of a previous liposarcoma. Review of the literature including risk factors, similar cases, pathophysiology, and management is also explored.

Для цитирования: Green Austin R, Durkin John. Cutaneous dystrophic calcification following high-dose radiotherapy for a liposarcoma.. Dermatology online journal. 2021. DOI: 10.5070/d3271256702.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.